Topics on noncanonical representations of Gaussian processes TOPICS ON NONCANONICAL REPRESENTATIONS OF GAUSSIAN PROCESSES

Access this Article

Search this Article

Author(s)

Journal

  • Reports of the Faculty of Science and Engineering, Saga University. Mathematics

    Reports of the Faculty of Science and Engineering, Saga University. Mathematics 35(1), 1-9, 2006-06

    Saga University

Codes

  • NII Article ID (NAID)
    110006239679
  • NII NACSIS-CAT ID (NCID)
    AN10141130
  • Text Lang
    ENG
  • Article Type
    departmental bulletin paper
  • ISSN
    0387-8538
  • Data Source
    NII-ELS  IR 
Page Top